Riv.Mat.Univ.Parma, Volume 6 - Number 2 - 2015


Yoshiaki Fukuma
Sectional class of ample line bundles on smooth projective varieties 215-240
Details   |   Full Text (PDF)

Bahram A. Aliev, Nargul K. Kurbanova and Yakov Yakubov
Solvability of the abstract Regge boundary value problem and asymptotic behavior of eigenvalues of one abstract spectral problem 241-265
Details   |   Full Text (PDF)

Alberto Dolcetti and Donato Pertici
Some differential properties of \(GL_n(\mathbb{R})\) with the trace metric 267-286
Details   |   Full Text (PDF)

Edoardo Ballico
Rank \(r\) spanned vector bundles with extremal Chern classes on a smooth surface 287-303
Details   |   Full Text (PDF)

Anass Ourraoui
On a nonlocal \(\overrightarrow{p}(.)-\)Laplacian equations via genus theory 305-316
Details   |   Full Text (PDF)

Laura Capuano and Ilaria Del Corso
A note on upper ramification jumps in Abelian extensions of exponent p 317-329
Details   |   Full Text (PDF)

Satish Shukla
Generalized Nadler \(G\)-contraction in cone metric spaces over Banach algebras endowed with a graph 331-343
Details   |   Full Text (PDF)

Carole Louis-Rose and Jean Vélin
On a non-existence result involving the fractional \(p\)-Laplacian 345-355
Details   |   Full Text (PDF)

Finito di stampare il 15 Febbraio 2016